# SDR NOZR201906140001

- Difficulty date: May 29, 2019
- Submitted: June 14, 2019
- Operation: General aviation
- Filed by: Northrop Grumman Systems Corp., repair station NOZR888K
- Aircraft: N77NG
- Make and model: Beech B300
- Aircraft serial: FL1047
- Aircraft time: 2,153 hours, 5,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 504300431329
- Condition: Cracked
- Location: Pax Door
- Part time: 2,153 hours, 5,063 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE POST FLIGHT INSPECTION, TWO RIVETS ON THE MAIN CABIN ENTRY DOOR WERE NOTED MISSING ALONG THE LOWER AFT CORNER.  UPON FURTHER INVESTIGATION, A SUBSTANTIAL CRACK WAS FOUND ON THE MAIN ENTRY DOOR FRAME CHANNEL.  THIS CHANNEL SUPPORTS THE HINGE FOR THE MAIN CABIN DOOR.  IT IS SUSPECTED THAT A WEAK DOOR DAMPER ASSEMBLY WAS PLACING UNDUE STRESS ON THE DOOR HINGE AND STRUCTURE AS IT WOULD SUDDENLY CATCH AND SLOW THE OPENING OF THE DOOR HALF WAY DOWN
